MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY SHELLS; MPACT DM ACETABULAR SHELL Ø48

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY SHELLS; MPACT DM ACETABULAR SHELL Ø48
Model Number 01.32.148MB
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about1 year and 11 months from the primary, the patient came in reporting pain due to a loose cup.The surgeonrevised the liner, head and upsized cup after determining that the cup wasmalaligned.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24 october 2025, cup: mpact 01.32.148mb impact dm acetabular shell d 48(k143453) lot 2307257: (b)(4) items manufactured and released on 18-oct-2023.Expiration date: 03-oct-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
MPACT DOUBLE MOBILITY SHELLS
Common Device Name
MPACT DM ACETABULAR SHELL Ø48
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23510641
Report Number3005180920-2025-01122
Device Sequence Number18611306
Product Code LPH
UDI-Device Identifier07630030860959
UDI-Public07630030860959
Combination Product (Y/N)N
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.148MB
Device Lot Number2307257
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight83 KG
Patient RaceWhite